# SDR SWAA2023090584072

- Difficulty date: July 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194BR BODY FAIRING AT LOWER FUSELAGE 2023-477520<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED SCALE P/N:CR5200 S/N:8342514510 DUE DATE: 13-FEB-24;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22-JAN-24.;[04] CURED AND SMOOTHED FILLER PLIES ON REPAIR AREA IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10 PARAGRAPH 4.F AND B737-700 SRM 51-70-05-2R-0 REPAIR GENERAL PARAGRAPH 4.M. TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22-JAN-24. CURED TIME: 120 MINUTES AT 248 DEGREES FAHRENHEIT.;[05] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23-JAN-24;[06] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 31 OCT 23;[07] TOOL USED: SCALE PN: CR5200 SN: 8342514510; DUE DATE: 13-FEB-24;[08] TOOL USED: MULTIMETER P/N: FLUKE-87 S/N: 43050133 DUE DATE: 05-MAR-24.;[09] REPAIRED ACCESS PANEL 194BR BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[10] JOB TASK COMPLETED.
